It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-03-2006, 01:03 PM   #1
Newbie
(female)
 
Join Date: Dec 2006
Posts: 1
livingindreams HB User
please please help...

i blush all the time, and its making me so depressed...ill blush at anything, like if the teacher calls out my name in school or another classmate does, or if someone i know walks past me...its absolutely horrible, someone please help..

 
Old 12-03-2006, 06:49 PM   #2
Member
(male)
 
Join Date: Jun 2005
Posts: 82
Saverain HB User
Re: please please help...

Why does it make you depressed? It's better than looking like a zombie or this guy , we're all different but that's what makes life cool. There's nothing wrong with you, there's no reason to be depressed.

 
Sponsors Lightbulb
   
Old 12-03-2006, 07:55 PM   #3
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: please please help...

I think your feeling anxiety not depression

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 12-04-2006, 10:11 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2006
Posts: 6,178
Sannah HB UserSannah HB User
Re: please please help...

Livingindreams, I used to blush some to. What I read is that being embarrassed/blushing is feeling shame about yourself. Do you feel bad about yourself, like you aren't very valuable? Also, remember that a lot of people blush and they don't get upset about it. It is okay to blush. Don't feel more shame about blushing. Some people actually think that blushing is cute. What I hear you saying is that you are getting depressed because of this blushing problem.

 
Old 12-04-2006, 11:06 AM   #5
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 905
whackedback HB Userwhackedback HB Userwhackedback HB User
Re: please please help...

LiD-

I did a quick search on the web and came up with the following little gem:

Facial Blushing (erythrophobia) is a sudden reddening of the face, which happens in response to certain social situations and is very embarrassing. Facial blushing has been associated with overactive sympathetic nervous system, and has been treated effectively with endoscopic thoracic sympathicotomy (ETS).

I thought I had heard about this. Under board rules, we aren't allowed to put e-mails or websites in posts, but I think if you research the underlined terms, you would find a lot of info about the subject, and possible treatments.

wb

 
Old 01-04-2007, 08:20 PM   #6
Junior Member
(male)
 
Join Date: Mar 2004
Posts: 34
iller9 HB User
Re: please please help...

Quote:
Originally Posted by Saverain
Why does it make you depressed? It's better than looking like a zombie or this guy , we're all different but that's what makes life cool. There's nothing wrong with you, there's no reason to be depressed.
^Do you realy believe what you wrote or are you just trying to make her feel better because that's a load of BS.

Have your Dr. prescribe beta blockers like Propanalol. That's the only thing that will help and you have to take a high dose. For me it was 100mg and that helped a lot but not completely.

You lose some energy and can't do a lot of physical stuff so you have to work your life around it. It sucks but it's better than feeling like you do now.

Last edited by iller9; 01-04-2007 at 08:20 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Not Again Please 2 yr Post ACDF tamter Spinal Cord Disorders 5 05-01-2010 07:44 PM
Anyone recovering from drugs please help, need information tandycipps Addiction & Recovery 3 04-27-2010 10:21 AM
confused. strange symptoms. please, help statoisjj Thyroid Disorders 5 04-25-2010 03:09 PM
Please Explain sam061 Sexual Health - Men 3 04-25-2010 12:05 PM
Bug Phobia - I cannot live like this. Please please help me! ard251 Phobias 2 06-19-2009 10:18 PM




« Uh Oh | provigil »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!